# SDR SWIA2019122647126

- Difficulty date: December 10, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,794 hours, 36,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FRAME AT FS 589.00 IT WAS NOTICED CORROSION ON STGR 21L AT APPROX. FS 581.00.    REPAIRED THE STRINGER IAW SRM. ALL CHECKED GOOD.
